Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Remarks on the theta correspondence over finite fields

Dongwen Liu and Zhicheng Wang

Vol. 306 (2020), No. 2, 587–609

S.-Y. Pan decomposed the uniform projection of the Weil representation of a finite symplectic-odd orthogonal dual pair, in terms of Deligne–Lusztig virtual characters, assuming that the order of the finite field is large enough. We use Pan’s decomposition to study the theta correspondence for dual pairs of this kind, following the approach of Adams and Moy and Aubert, Michel and Rouquier. Our results give the theta correspondence between unipotent representations and certain quadratic unipotent representations.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

theta correspondence, finite classical groups, Deligne–Lusztig characters, unipotent cuspidal representations
Mathematical Subject Classification 2010
Primary: 20C33
Secondary: 22E50
Received: 16 August 2019
Revised: 13 December 2019
Accepted: 2 January 2020
Published: 13 July 2020
Dongwen Liu
School of Mathematical Sciences
Zhejiang University
Zhicheng Wang
School of Mathematical Sciences
Zhejiang University